Posted by Margi (184.108.40.206) on February 11, 2002 at 12:27:47:
In Reply to: husband suffers posted by penny on February 11, 2002 at 06:38:25:
that's happened many times for my hubby too. At the moment, he is doing a weaning from the verapamil. He was up to 720mgs a day and it just wasn't making a difference for him. Our neuro has suggested we do try to get him off it to see if this cycle will end naturally. He's never gone this long before (4 months now) and we're starting to wonder if the meds are prolonging it.
Please keep in touch with your doc if you do decide to wean him off it. It's not the best idea to suddenly stop something that has been in his system for any length of time. Our neuro recommended reducing by one pill per day for two days, then continuing the decrease over a period of a week, but that depends on the starting dose.
Also, please read my post to you below about the shrooms...it's real important to read about meds interactions if you're considering trying this route.
Hang in there
Post a Followup